# SDR C2XA07SH044

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 13,443 hours, 10,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 145254800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CARGO DOOR CUTOUT WITH VARIOUS AREAS OF CORROSION AT LOWER SECTION.  MAINTENANCE INSTALLED NEW LOWER SECTION AT CARGO DOOR CUTOUT IAW EMB 145 SRM 51-40-02 & CPM 51-21-07.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
